MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE4 L; REVISION FEMUR PS

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE4 L; REVISION FEMUR PS
Model Number 02.07.2404L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2020: lot 154241: (b)(4) items manufactured and released on 24-aug-2015.Expiration date: 2020-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Other devices involved in the event: gmk-revision 02.07.0684l revision fixed tibial tray cemented size 4 l lot.150586 (k123721).Batch review performed on 16 february 2020: lot 150586: (b)(4) items manufactured and released on 10-apr-2015.Expiration date: 2020-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.0417scf fixed tibial insert sc size 4/17mm lot.145730 (k103170).Batch review performed on 16 february 2020: lot 145730: (b)(4) items manufactured and released on 29-oct-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.0034rp patella resurfacing size 2 lot.161544 (k090988).Batch review performed on 16 february 2020: lot 161544: (b)(4) items manufactured and released on 09-jun-2016.Expiration date: 2021-05-23.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0003 offset connector 3 mm lot.160317 (k102437).Batch review performed on 16 february 2020: lot 160317: (b)(4) items manufactured and released on 04-apr-2016.Expiration date: 2021-03-09.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0005 offset connector 5 mm lot.155008 (k102437).Batch review performed on 16 february 2020: lot 155008: (b)(4) items manufactured and released on 06-nov-2015.Expiration date: 2020-10-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.07.Fcl15105 extension stem - fluted 15 l 105 lot.154997 (k120790).Batch review performed on 16 february 2020: lot 154997: (b)(4) items manufactured and released on 01-dec-2015.Expiration date: 2020-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event since 2016.Gmk-revision 02.07.Fcl14065 extension stem - fluted 14 l 65 lot.136389 (k1207909).Batch review performed on 16 february 2020: lot 136389: (b)(4) items manufactured and released on 18-feb-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Gmk-revision 02.09.Ta410 tibial augmentation size 4/10mm lot.123246a (k130299).Batch review performed on 16 february 2020: lot 123246a: (b)(4) items manufactured and released on 17-jun-2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Revision surgery after 3 years and 4 months from the primary due to signs of an infection and the pathogen is unknown.The surgery removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.Previously this patient had two revisions due to an infection.During the first the inlay was changed, during the second all the hardware was changed.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE4 L
Common Device Name
REVISION FEMUR PS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9749832
Report Number3005180920-2020-00101
Device Sequence Number16586174
Product Code JWH
UDI-Device Identifier07630030821424
UDI-Public07630030821424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2020
Device Model Number02.07.2404L
Device Catalogue Number02.07.2404L
Device Lot Number154241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR